Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 28, 2013, 3:49 PM EDT for Heard County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2013, 3:49 PM EDT (19:49 UTC)
- Expired
- Apr 28, 2013, 4:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Heard County, GA
The radar
The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WWUS82 KFFC 281949
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT SUN APR 28 2013
GAZ052-282015-
349 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HEARD COUNTY UNTIL 415 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TEXAS...MOVING NORTHEAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HEARD COUNTY...INCLUDING AREAS AROUND
GLENN...WARESVILLE...TEXAS...FRANKLIN...CENTRALHATCHEE...PLANT
WANSLEY AND CORINTH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3343 8507 3343 8502 3328 8496 3328 8495
3323 8494 3321 8498 3317 8508 3319 8510
3316 8513 3314 8521 3318 8526 3325 8527
TIME...MOT...LOC 1949Z 235DEG 21KT 3322 8514
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 28, 3:29 PM EDT, 20 minutes earlier.
Area forecast discussion, Apr 28, 3:29 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 329 PM EDT SUN APR 28 2013 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE ACTIVE REGION OF AN APPROACHING UPPER LEVEL TROUGH IS SPARKING WIDESPREAD CONVECTION ACROSS THE DEEP SOUTH... CURRENTLY STRETCHING FROM EAST CENTRAL MS...ACROSS AL AND INTO NORTH AND MUCH OF CENTRAL GA. FLOODING CONTINUES TO BE A MAIN CONCERN ACROSS NORTH GA AS SHOWERS AND THUNDERSTORMS TRAIN ACROSS AN ALREADY SATURATED GROUND...WHERE 2 TO 3 INCHES OF RAIN HAS FALLEN AND AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE. A FLASH FLOOD WARNING HAS ALREADY BEEN POSTED FOR CHATTOOGA AND FLOYD COUNTIES DUE TO INUNDATED ROADWAYS. A FLASH FLOOD WATCH WILL CONTINUE FOR MUCH OF NORTH GA THROUGH 8 PM THIS EVENING. ADDITIONAL CONCERNS ARE INCREASING POTENTIAL FOR ISOLATED SEVERE STORMS...MAINLY FOR AREAS SOUTH OF ATLANTA AND INTO CENTRAL GA WHERE DISCRETE THUNDERSTORMS ARE NOTED AHEAD OF THE MAIN RAIN SHIELD. ONE DISCRETE STORM HAS PRODUCED LARGE HAIL IN THE LA GRANGE AREA... AND ANOTHER FURTHER EAST IS SHOWING STRONG ROTATION. THE MAIN CONCERNS FROM DISCRETE CELLS WILL BE LARGE HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO THROUGH EARLY EVENING... ESPECIALLY AS STRONG LOW LEVEL WIND SHEAR CONTINUES TO PRODUCE 300+ HELICITY DURING DAYTIME HEATING. OTHERWISE... EXPECT THE FLOOD AND SEVERE THREAT TO GREATLY DIMINISH BY 8-9 PM THIS EVENING AS THE STRONGER UPPER SUPPORT SLIPS FURTHER EAST AND WE CONTINUE TO LOSS DAYTIME HEATING. MODELS SHOW THE ASSOCIATED COLD FRONT TO BE SLOW PUSHING ACROSS THE AREA... SO WILL SHOW A GRADUAL DECREASING OF POPS FROM WEST TO EAST THROUGH MONDAY AFTERNOON-EARLY EVENING...BEFORE ENDING RAIN CHANCES ACROSS THE ENTIRE FORECAST AREA BY SOMETIME MONDAY NIGHT. AS FOR TEMPS... HAVE LEANED TOWARD A MAV AND MET BLEND THROUGH THE PERIOD WITH SEASONABLE COOLER LOWS SPREADING INTO THE AREA BY MONDAY NIGHT BEHIND THE COLD FRONT. 39 .LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD AS MODELS CONTINUE SHOW RAIN CHANCES SPREADING BACK INTO THE AREA BY TUESDAY AFTERNOON AND CONTINUING THROUGH THE REMAINDER OF THE WORK WEEK. SEE THE DISCUSSION BELOW FOR FURTHER DETAILS. /39 .PREV LONG TERM DISCUSSION... /ISSUED 456 AM EDT SUN APR 28 2013/ LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... GUIDANCE IS OVERALL IN GOOD AGREEMENT WITH MAIN INFLUENCING FEATURES THROUGHOUT LONG TERM. AS AN UPPER SHORTWAVE EXITS THE FORECAST AREA MONDAY NIGHT...THE NEXT MAIN FOCUS WILL BE ON THE DEVELOPMENT OF A WEAK LOW PRESSURE SYSTEM ACROSS THE NORTHERN GULF BY MIDWEEK. THIS FEATURE LOOKS TO ADVECT SOME GULF AND ATLANTIC MOISTURE INTO THE AREA STARTING LATE TUESDAY. A STRENGTHENING RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL RESULT IN A HYBRID CAD WEDGE IMPINGING UPON THE AREA FROM THE NORTHEAST BY WEDNESDAY. THIS SHOULD SERVE TO PRIMARILY LIMIT INSTABILITY IN NORTHERN PORTIONS OF THE AREA...SO HAVE KEPT HIGHER CHANCE POPS FOR SHOWERS AND THUNDERSTORMS IN THE SOUTHWEST AND TRENDED LOWER TOWARD THE NORTHEAST. THIS LOOKS TO BE THE GENERAL PATTERN THROUGH FRIDAY. A LARGE UPPER LEVEL CUTOFF LOW IS FORECAST TO LINGER ACROSS THE CENTRAL CONUS BY THE END OF THE WEEK. THIS LOOKS TO PUSH AN OCCLUDED FRONT NEAR THE WESTERN PORTION OF THE STATE BY SATURDAY SO HAVE INCREASED POPS ACCORDINGLY. FOR NOW GUIDANCE IS IN PRETTY GOOD CONSENSUS WITH TIMING OF THE FRONT...THOUGH ANY SHORTWAVE PERTURBATIONS ROTATING AROUND THE UPPER TROUGH MAY SERVE TO PROVIDE ENHANCEMENTS TO THE PRECIP CHANCE. BAKER && .AVIATION... 18Z UPDATE... WIDESPREAD CONVECTION IS MOVING ACROSS THE TAF SITES AND THIS TREND IS EXPECTED TO CONTINUE THRU THE AFTN AND EARLY EVENING HOURS IF NOT LATER. EXPECT MVFR CIGS TO PREVAIL WITH OCCASIONAL IFR CIGS... GENERALLY WITHIN CONVECTION. MODELS BEGIN TO PUSH THE MAIN CONVECTION EAST AND SOUTH OF ATLANTA AREA TAF SITES BY 06-08Z TONIGHT SO WILL REMOVE PRECIP BY THEN. IFR CIGS WILL LIKELY SETTLE IN WITH ENDING OF THE -RA AROUND 06Z AND PERSIST THRU 13-14Z MON. THEN EXPECT A GRADUAL IMPROVEMENT TO VFR BY 16-17Z MON. WINDS WILL VEER SW BY 20-22Z SUN...THEN WEST BY 12-14Z MON... WITH SPEEDS GENERALLY 9 KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CEILINGS AND END OF CONVECTION. MEDIUM TO HIGH ON OTHER ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 75 54 79 / 100 50 10 10 ATLANTA 59 76 58 80 / 100 40 10 10 BLAIRSVILLE 53 72 52 74 / 90 40 10 10 CARTERSVILLE 57 76 54 82 / 90 40 10 10 COLUMBUS 60 79 58 81 / 90 40 10 20 GAINESVILLE 57 74 56 79 / 100 40 10 10 MACON 61 77 56 82 / 100 50 20 10 ROME 56 76 51 83 / 70 20 5 10 PEACHTREE CITY 57 76 51 80 / 90 40 10 10 VIDALIA 63 78 60 81 / 80 60 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE... DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Apr 28, 12:02 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EDT SUN APR 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1202 PM EDT SUN APR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO ISOLATED THUNDERSTORMS ARE LIKELY FOR MUCH OF NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. WITH DECENT INSTABILITY AND MARGINAL SHEAR...THERE IS A CHANCE FOR SOME STRONG STORMS. THE MAIN THREATS WILL BE OCCASIONAL TO FREQUENT LIGHTNING AND HEAVY RAIN. GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES...ESPECIALLY ACROSS NORTH GEORGIA...COULD PRODUCE SOME FLASH FLOODING THROUGH 8 PM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE POSSIBLE ACROSS NORTH GEORGIA WITH 0.5 TO 1.5 INCHES ACROSS CENTRAL GEORGIA. THE LOWER AMOUNTS SHOULD EXTEND SOUTH. PLEASE CONTINUE TO MONITOR THE FORECAST FOR FUTURE UPDATES AS ADJUSTMENTS MAY BE MADE. WHILE WEAK UPPER RIDGING WILL BUILD IN FOR TUESDAY AND THE SHORTWAVE WILL NO LONGER BE AN INFLUENCING FACTOR...LINGERING MOISTURE AND INSTABILITY WILL ALLOW FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 28, 2:57 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL LAGRANGE 33.04N 85.03W
04/28/2013 E1.00 INCH TROUP GA PUBLIC
SEVERAL PUBLIC SOURCES REPORTED QUARTER TO GOLF BALL SIZE
HAIL COVERING THE GROUND IN LAGRANGE.
&&
BELANGERSpecial weather statement, Apr 28, 3:06 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT SUN APR 28 2013
GAZ067-281945-
306 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN MERIWETHER COUNTY UNTIL 345 PM EDT...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN THE LAGRANGE AREA MOVING EAST AT 20 MPH. THIS
STORM SHOULD MOVE INTO MERIWETHER COUNTY WITH IN THE NEXT 30
MINUTES.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MERIWETHER
COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ODESSADALE...SAINT MARKS...LONE OAK...ROCKY MOUNT...
WOOSTER...LUTHERSVILLE...GAY AND GREENVILLE.
&&
LAT...LON 3321 8486 3323 8481 3323 8470 3322 8468
3323 8466 3322 8465 3322 8462 3306 8455
3298 8486 3308 8487
TIME...MOT...LOC 1905Z 249DEG 18KT 3305 8499Local storm report, Apr 28, 3:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SUN APR 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 2 SW COVINGTON 33.58N 83.88W
04/28/2013 E1.75 INCH NEWTON GA PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL SW OF COVINGTON.
&&
BELANGERSpecial weather statement, Apr 28, 3:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SUN APR 28 2013
GAZ053-067-282015-
345 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER AND COWETA COUNTIES UNTIL 415 PM EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LONE OAK...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MERIWETHER
AND COWETA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE SAINT MARKS...LONE OAK...GRANTVILLE...
LUTHERSVILLE...ROCKY MOUNT...WOOSTER...ALVATON...HARALSON...
SHARPSBURG...SENOIA AND TURIN.
&&
LAT...LON 3322 8486 3339 8461 3336 8459 3333 8453
3331 8452 3326 8450 3324 8451 3319 8450
3305 8478 3315 8486
TIME...MOT...LOC 1945Z 236DEG 21KT 3317 8475Special weather statement, Apr 28, 3:48 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT SUN APR 28 2013
GAZ058-059-282015-
348 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN BUTTS AND
JASPER COUNTIES UNTIL 415 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURTLE COVE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BUTTS AND
JASPER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE TURTLE COVE...NORTH ALCOVY...EUDORA...MONTICELLO...
CALVIN...FARRAR AND SHADY DALE.
&&
LAT...LON 3332 8354 3325 8388 3338 8391 3340 8388
3337 8386 3344 8382 3345 8377 3348 8373
3348 8371 3350 8371 3349 8368 3351 8369
3352 8368 3344 8353
TIME...MOT...LOC 1948Z 242DEG 26KT 3336 8380Special weather statement, Apr 28, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT SUN APR 28 2013
GAZ052-282015-
349 PM EDT SUN APR 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HEARD COUNTY UNTIL 415 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TEXAS...MOVING NORTHEAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HEARD COUNTY...INCLUDING AREAS AROUND
GLENN...WARESVILLE...TEXAS...FRANKLIN...CENTRALHATCHEE...PLANT
WANSLEY AND CORINTH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3343 8507 3343 8502 3328 8496 3328 8495
3323 8494 3321 8498 3317 8508 3319 8510
3316 8513 3314 8521 3318 8526 3325 8527
TIME...MOT...LOC 1949Z 235DEG 21KT 3322 8514The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:14 PM EDT | Special Weather Statement | FFC | Floyd | 46 min |
| Apr 27, 10:52 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 38 min |
| Apr 28, 5:00 AM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Apr 28, 9:28 AM EDT | Flash Flood Watch | FFC | Banks, Bartow, Catoosa, Chattooga, Cherokee, Dade and 15 more | 11 hr |
| Apr 28, 11:18 AM EDT | Special Weather Statement | FFC | Murray, Whitfield | 57 min |
| Apr 28, 12:55 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Apr 28, 1:18 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Gordon, Murray, Walker and 1 more | 57 min |
| Apr 28, 1:25 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 35 min |
| Apr 28, 1:55 PM EDT | Flash Flood Warning | FFC | Chattooga, Floyd | 6 hr |
| Apr 28, 2:27 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Apr 28, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Apr 28, 2:40 PM EDT | River Flood Warning | FFC | Whitfield | 72 hr |
| Apr 28, 2:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Apr 28, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 42 min |
| Apr 28, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 47 min |
| Apr 28, 3:06 PM EDT | Special Weather Statement | FFC | Meriwether | 39 min |
| Apr 28, 3:09 PM EDT | River Flood Warning | FFC | Forsyth | 16 hr |
| Apr 28, 3:13 PM EDT | Tornado Warning | FFC | Henry, Newton | 32 min |
| Apr 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 32 min |
| Apr 28, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Apr 28, 3:48 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Apr 28, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan | 23 min |
| Apr 28, 4:19 PM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Apr 28, 4:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Apr 28, 4:28 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 32 min |
| Apr 28, 4:32 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Apr 28, 4:41 PM EDT | Tornado Warning | FFC | Greene, Taliaferro, Wilkes | 49 min |
| Apr 28, 5:11 PM EDT | River Flood Warning | FFC | Dade | 20 hr |
| Apr 28, 5:18 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Apr 28, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 38 min |
| Apr 28, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 51 min |
| Apr 28, 5:29 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Apr 28, 5:31 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Apr 28, 5:33 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Apr 28, 5:45 PM EDT | Special Weather Statement | FFC | Hancock | 30 min |
| Apr 28, 5:53 PM EDT | Areal Flood Warning | FFC | Murray | 6 hr |
| Apr 28, 5:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Apr 28, 5:55 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Apr 28, 5:59 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 31 min |
| Apr 28, 6:01 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Apr 28, 6:09 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Apr 28, 6:33 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 27 min |
| Apr 28, 6:39 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Treutlen | 36 min |
| Apr 28, 6:54 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 36 min |
| Apr 28, 7:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| Apr 28, 7:39 PM EDT | Special Weather Statement | FFC | Montgomery | 36 min |
| Apr 28, 7:40 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.